advertisement
Question
Posted by: Sarah | 2003/12/09

Skin problems - Dianne and Androcur

Dear CyberDoc,

Sorry to ask you this question, but SkinDoc isn't answering the forum anymore.

I have been using Diane35 since I was 17 (I am now 26) - it was prescribed by my dermatologist. Since about six months ago, I have been experiencing problems with my skin again. For the last 6 months, I've been using Adrocur - again prescribed by another dermatologist. My skin looked well for about four months and now my skin looks like before again.

I went to see my GP and she says Androcur is usually prescribed for people who are very hairy - I am not. I don't know what to do now. Should I continue using the Androcur, since it doesn't seem to have an effect anymore or should I quit using it?

Kind regards,

Sarah

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sarah, there is no sense in continuing something that doesn’t work. I can give you a whole list of options, but it won’t be of much use as I don’t know which one would suit you the best because I’m not able to examine you first. The best would be to contact the dermatologist and to let him know that the Androcur ® isn’t working anymore. He will then either add something to it or change it to something different. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement